# SDR SWAA2023022105182

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 60,976 hours, 36,321 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC STAB TRIM SWITCHES ON YOKE INOP<[01] FOUND CB P6-2 D10 STAB TRIM ACTUATOR OUT. REPLACED ACTUATOR IAW AMM 27-41-71. OPS CHECK GOOD.
